# SDR DL757001881

- Difficulty date: September 27, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 3,737 hours, 1,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: L2 And R3 Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHTS DURING L/O DISCOVERED EXTERIOR LIGHTS AT L2 DOOR AND R3 DOOR DID NOT OPERATE.  REPLACED BULBS, EMERGENCY LIGHTS NOW TEST OK.
